# SDR HALA2021100400148

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,536 hours, 6,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 R1 DOOR ARM/DISARM HANDLE HARD MOVE TO DISARM POSITION. CORRECTIVE ACTION: ADJUSTED 1R DOOR LATCH & STOP FITTING REF AMM 52-11-31. (7733731)
